I'm 38 and used to having a healthy sex life
Hello Peter1973. Lack of libido is one of the common side effects to taking Zoloft. Whats often done is the dose is adjusted and that helps to rectify the problem. If that does not help, either the person puts up with the problem, or another drug is taken to replace the Sertraline. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi all. My husband has been taking Seroquel for 4 months now and his sex drive has disappeared. All?
Posted 30 Aug 2012 • 3 answers
Cymbalta - My husband is taking a very high dosage and rarely sleeps, no sex drive for 3 months at a
Posted 20 May 2014 • 1 answer
Testosterone - My boyfriend has low t and I'm loosing my mind. I'm in my late 20's and my sex drive?
Posted 22 Oct 2014 • 1 answer
Posted 5 Mar 2016 • 2 answers
Posted 17 Mar 2016 • 0 answers